# SDR DALA2016110908379

- Difficulty date: May 1, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,006 hours, 48,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1216
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ON BS 1216 BETWEEN LONGERONS 29 TO 30R.   THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3 PAR 14, 21, AND 38.
